THE DUAL OF C_b(X)

Search this Article

Author(s)

    • KUNDU S.
    • Department of Mathematics Indian Instisute of Technology
    • RAHA A. B.
    • Division of Theoretical Statistics and Mathematics Indian Statistica Institute

Journal

  • Mathematica japonicae

    Mathematica japonicae 51(2), 187-197, 2000-03-01

References:  14

Codes

  • NII Article ID (NAID)
    10008790966
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top